# SDR ARWA20050705

- Difficulty date: July 30, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Aircraft time: 89,689 hours, 29,788 cycles
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Condition: Damaged
- Location: Nr 4 Fire Loop
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, FIRE WARNING CAME ON; ENGINE NR 4.  COMPLETED APPROPIATE CHECKLIST.  REPAIRED WIRING ON NR 4 FIRE WARNING LOOP CONNECTOR (AFT) IN ACCORDANCE WITH M/M 20-50-1.  CHECK GOOD IN ACCORDANCE WITH M/M 26-10-0 AND M/M 71-00.
